Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 6

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A relationship between the complete topology and the order topology of a lattice
Arnold J. Insel.
Proc. Amer. Math. Soc. 15 (1964), 847-850
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167439
On fixed points of the composite of commuting functions
Glen Baxter.
Proc. Amer. Math. Soc. 15 (1964), 851-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0184217
The Minkowski units of ribbon knots
J. J. Andrews and Forrest Dristy.
Proc. Amer. Math. Soc. 15 (1964), 856-864
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0171274
Short proof of a theorem of Rado on graphs
B. L. Foster.
Proc. Amer. Math. Soc. 15 (1964), 865-866
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169230
Concerning continuous images of compact ordered spaces
L. B. Treybig.
Proc. Amer. Math. Soc. 15 (1964), 866-871
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167953
Transformation groups in the theory of topological loops
Sigmund N. Hudson.
Proc. Amer. Math. Soc. 15 (1964), 872-877
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167962
Homotopy groups of compact Abelian groups
Edgar Enochs.
Proc. Amer. Math. Soc. 15 (1964), 878-881
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169240
A note on compact semirings
John Selden.
Proc. Amer. Math. Soc. 15 (1964), 882-886
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167964
On some geometric inequalities
G. D. Chakerian.
Proc. Amer. Math. Soc. 15 (1964), 886-888
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0170273
On reducibility by recursive functions
Paul R. Young.
Proc. Amer. Math. Soc. 15 (1964), 889-892
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179079
Effectively simple sets
Raymond M. Smullyan.
Proc. Amer. Math. Soc. 15 (1964), 893-895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0180485
Entropy for noninvertible transformations
John D. Ferguson.
Proc. Amer. Math. Soc. 15 (1964), 895-898
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0201605
A note on unconditional bases
J. R. Retherford.
Proc. Amer. Math. Soc. 15 (1964), 899-901
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167825
An inequality for functions with derivatives in an Orlicz space
R. Bojanić and J. Musielak.
Proc. Amer. Math. Soc. 15 (1964), 902-906
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0172102
Ratio limit theorems for Markov chains
J. F. C. Kingman and Steven Orey.
Proc. Amer. Math. Soc. 15 (1964), 907-910
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173290
The Rayleigh polynomial
Nand Kishore.
Proc. Amer. Math. Soc. 15 (1964), 911-917
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168823
On the asymptotic behavior of solutions of a nonlinear equation
Paul Waltman.
Proc. Amer. Math. Soc. 15 (1964), 918-923
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176170
The domain of univalence of certain classes of meromorphic functions
Raymond J. Distler.
Proc. Amer. Math. Soc. 15 (1964), 923-928
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167610
A note on variational methods
J. T. Poole.
Proc. Amer. Math. Soc. 15 (1964), 929-932
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0173758
The stability of smoothing by least squares
Herbert S. Wilf.
Proc. Amer. Math. Soc. 15 (1964), 933-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167764
Zeros of functions of regular growth on a line
W. D. Bouwsma.
Proc. Amer. Math. Soc. 15 (1964), 938-943
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179359
On the Newton polytope
Alvin I. Thaler.
Proc. Amer. Math. Soc. 15 (1964), 944-950
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167486
A remark on arithmetical rings
Chr. U. Jensen.
Proc. Amer. Math. Soc. 15 (1964), 951-954
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0179197
On the structure of $𝜋$-regular semigroups
Gerald Losey.
Proc. Amer. Math. Soc. 15 (1964), 955-959
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167551
On the inverse problem of Galois theory of differential fields
A. Bialynicki-Birula.
Proc. Amer. Math. Soc. 15 (1964), 960-964
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0167487
On a realization of a complemented algebra
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 15 (1964), 964-966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169076
The Hadamard theorem for permanents
Marvin Marcus.
Proc. Amer. Math. Soc. 15 (1964), 967-973
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168585
On a class of exponential equations
Howard Rumsey and Edward C. Posner.
Proc. Amer. Math. Soc. 15 (1964), 974-978
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168521
On Witt’s theorem for nonalternating symmetric bilinear forms over a field of characteristic $2$
Vera Pless.
Proc. Amer. Math. Soc. 15 (1964), 979-983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168581
Some theorems on the automorphism groups of planar ternary rings
Reuben Sandler.
Proc. Amer. Math. Soc. 15 (1964), 984-987
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0180913
Partitions with equal products
John B. Kelly.
Proc. Amer. Math. Soc. 15 (1964), 987-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0168542
Integer topologies
Lowell A. Hinrichs.
Proc. Amer. Math. Soc. 15 (1964), 991-995
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0178028
The Marcinkiewicz interpolation theorem
Richard A. Hunt and Guido Weiss.
Proc. Amer. Math. Soc. 15 (1964), 996-998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0169038
A complex-variables proof of Hölder’s inequality
L. A. Rubel.
Proc. Amer. Math. Soc. 15 (1964), 999
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0174682
Errata: “Two algebraic identities and the unboundedness of a restricted partition function”
Culbreth Sudler.
Proc. Amer. Math. Soc. 15 (1964), 1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0175870
Errata: “A remark on the nonnormal locus of an analytic space”
Shreeram Abhyankar.
Proc. Amer. Math. Soc. 15 (1964), 1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176099
Errata: “A ring primitive on the right but not on the left”
G. M. Bergman.
Proc. Amer. Math. Soc. 15 (1964), 1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0175940
Errata: “A class of integral equations involving ultra-spherical polynomials as kernel”
K. N. Srivastava.
Proc. Amer. Math. Soc. 15 (1964), 1000
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0176305